Losing Weight on Gaba
I have been struggling to lose weight since I started Gabapentin. I know that one of the side effects of Gaba is weight gain and I have read that some users only gain a little weight while others seem to gain and gain. I was one that kept gaining weight. I started Gaba at around 225 pounds, which is well over the doctor’s recommended weight range of 144-176 pounds for my 6-foot height. When I joined the Marine Corps way back in 1988, I entered at 145 pounds and the Marine Corps rated that as too thin and had me on double rations, which was basically I got to eat twice as much as everyone else, so I could gain weight and help me with building more muscle. I was always a skinny way back when.
Just in my adult life, when I got out of the Corps in 1998, I slowly started to gain weight. I plateaued at around 215 until I hit my 40s and then I slowly climbed up to 225 and I stayed here until I started the Gaba.
Just under two months ago, I started a new routine for diet and exercise. I started by reducing the after-dinner snacking which helped. I also reduced my caloric intake and I started walking at least a mile a day and I’m staying more active. My breakfast is a shake as is my lunch with a sensible mid-day snack and I’m reducing the size of my dinner portions. I’m currently down from 258 to 244.